# SDR PLGA001017

- Difficulty date: October 17, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-BGR - FLT 4709 - DURING TAKEOFF, THE OUTSIDE AIR TEMP LIGHT ILLUMINATED UPON GEAR RETRACTION.  ALSO, NOTED AN INTERMITTENT CONFIGURATION WARNING WHEN THE PROPELLER WAS SELECTED BELOW MAX RPM.  CREW FOLLOWED THEIR CHECKLIST AND RETURNED TO BOS WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO BGR WHERE MAINTEANCE FOUND THE LEFT MAIN GEAR STRUT TO BE LOW .  AFTER REPACKING AND RESERVICING THE LEFT MAIN GEAR STRUT AND PERFORMING ALL REQUIRED CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
